Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762

     

Contents of Volume 1, Number 1

All articles in this issue are available free of charge

Galois groups and connection matrices of $q$-difference equations
Pavel I. Etingof
Electron. Res. Announc. Amer. Math. Soc. 1 (1995), 1-9.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1336694
Crooked planes
Todd A. Drumm; William M. Goldman
Electron. Res. Announc. Amer. Math. Soc. 1 (1995), 10-17.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1336695
On non-separating simple closed curves in a compact surface
Feng Luo
Electron. Res. Announc. Amer. Math. Soc. 1 (1995), 18-25.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1336696
Twisted cocycles and rigidity problems
A. Kononenko
Electron. Res. Announc. Amer. Math. Soc. 1 (1995), 26-34.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1336697
Parity of the partition function
Ken Ono
Electron. Res. Announc. Amer. Math. Soc. 1 (1995), 35-42.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1336698
The intrinsic invariant of an approximately finite dimensional factor and the cocycle conjugacy of discrete amenable group actions
Yoshikazu Katayama; Colin E. Sutherland; Masamichi Takesaki
Electron. Res. Announc. Amer. Math. Soc. 1 (1995), 43-47.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1336699



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia